MathSciNet Relay Station
MathSciNet bibliographic data
MR2050046 (2005f:57043) 57R45 (57R60 57R70 58K15 58K65)
Andrica, Dorin; Funar, Louis On smooth maps with finitely many critical points. J. London Math. Soc. (2) 69 (2004), no. 3, 783–800.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement